# SDR ASAA2022091239946

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,007 hours, 15,427 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 54,273 hours, 15,997 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B27
- Part serial: 894549
- Condition: Multiple Ind
- Location: #2 Engine
- Part time: 54,273 hours, 15,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE S/N 894549 REF ASA T/C SBC FM 56-7B-72-1074-1, THIRD STAGE VSV SEGMENT AT 4 O'CLOCK SEAL SEGMENT GAP IS GREATER THEN .500, J HOOK MISSING AND STATOR SHROUD HAS MATERIAL LOOSE & MISSING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE. REF ASA SHOP W/O #1924396.
